# SDR DALA2023082907038

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 135,784 hours, 20,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 EXIT SIGN ABOVE COCKPIT DOOR FALL OFF. CORRECTIVE ACTION: RE-SECURED EXIT SIGN ABOVE COCKPIT DOOR CHECKED NORMAL (4487940)
